MathSciNet Relay Station
MathSciNet bibliographic data
MR1830441 (2002d:82065) 82C41 (60F05 60K35 82C22)
Gravner, Janko; Tracy, Craig A.; Widom, Harold Limit theorems for height fluctuations in a class of discrete space and time growth models. J. Statist. Phys. 102 (2001), no. 5-6, 1085–1132.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement